# SDR SIMA201804194004

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT OMEGA AT CROSSMEMBER,  FRAME 29.  REMOVED CROSS MEMBER AT FRAME 29 TO FOM AND INSTALLED EWIS PROTECTION IAW SRM  51-40-02 AND SWPM 20-21-00. BLENDED CORROSION ON LEFT OMEGA AND FOUND TO BE OUT OF LIMITS OF SRM 53-22-10. CUT OUT DAMAGED AREA IAW SRM 53-00-10. PERFORMED HFEC INSPECTION OF CUT OUT AREA IAW NDTM 51-00-00-918-801-A00.   LOCATED DRILLED ALODINED AND PRIMED REPAIR PIECES IAW SRM 51-20-03 AND CPM 51-21-04 AND 51-21-05. INSTALLED DOUBLED IAW SRM 51-40-02 AND 53-00-10. REINSTALLED PREVIOUSLY REMOVED CROSS MEMBER IAW SRM 51-40-02 AND REMOVED EWIS PROTECTION IAW SWPM 20-21-00
